Discussions By Condition: Nerve conditions

Confused about whats going on

Posted In: Nerve conditions 0 Replies
  • Posted By: CKAnna
  • June 19, 2008
  • 01:47 AM

I had been overmedicated on psychatric medication from Sept. 1997-May 2006. Had a Dystonic Drug Reaction Feb. 27, 2003. Don't remember the exact age but sometime between 9-12 years old slammed against a wall and then adjusted by an untrained person. Whip lash about 2001. Seeing a chiropractor for 6 1/2. First chiropractor for 1 1/2 years the second one eneded up correcting what teh first chiropractor did expecially with the top bone of my neck. I am majorly concerned with the after affect of all the medications I had been taking and the injury to the base of my brain.

March 2007 I had pain radiating from my right buttox which caused pain and numbness in my toes. The pain is gone but the slight numbness is still there. I also have numbness in my right hand. I have pressure the top bone of my neck. I have found that I have a tendency to articulate words, speak rapidly, stutturs or speak normally. My head starts hurting when I try to remember something. I have vision changes like going from clear to blurry. Bright to dim. At times not able to understand what people are saying around me. I couldn't control my behavior, it is like something took over and I am on for the ride. It is scary when it happens. The symptoms increase when I am under stress. I think majority have been happening over the years but I think has gotten worse. I will be getting a neurological examination this Friday. I need to know what is going on.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?